Bounded linear non-absolutely summing operators



Downloads per month over past year

Puglisi, D. and Seoane-Sepúlveda, Juan B. (2008) Bounded linear non-absolutely summing operators. Journal of Mathematical Analysis and Applications, 338 (1). pp. 292-298. ISSN 0022-247X

[thumbnail of Seoane33.pdf] PDF
Restringido a Repository staff only


Official URL:


We show that, in certain situations, we have lineability in the set of bounded linear and non-absolutely summing operators. Examples on lineability of the set Pi(p)(E, F) \ I-p(E, F) are also presented and some open questions are proposed.

Item Type:Article
Uncontrolled Keywords:p-Summing operators; p-Integral operators; Lineability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20041
Deposited On:21 Feb 2013 15:51
Last Modified:28 Nov 2016 08:12

Origin of downloads

Repository Staff Only: item control page